Alert archive / Alabama / Small Craft Advisories in 2016
Small Craft Advisory 10, NWS Mobile, AL
NWS Mobile, AL issued this small craft advisory at Jan 25, 2016, 3:25 PM CST. It took effect at Jan 26, 2016, 6:00 PM CST. It was in force for 30 hr.
The area
The counties it named.
The facts
- Issued
- Jan 25, 2016, 3:25 PM CST (21:25 UTC)
- In effect from
- Jan 26, 2016, 6:00 PM CST
- Expired
- Jan 28, 2016, 12:00 AM CST
- In force
- 30 hr
- Issued by
- NWS Mobile, AL
The text
As transmitted.
130 WHUS74 KMOB 252125 CCA MWWMOB URGENT - MARINE WEATHER MESSAGE...CORRECTED NATIONAL WEATHER SERVICE MOBILE AL 325 PM CST MON JAN 25 2016 ...A SMALL CRAFT ADVISORY IS IN AFFECT FOR TUESDAY NIGHT INTO THURSDAY FOR AREA COASTAL WATERS... .STRONG OFFSHORE FLOW WILL MOVE OVER THE AREA IN THE WAKE OF A FRONT CROSSING THE AREA LATE TUESDAY THROUGH WEDNESDAY NIGHT. GMZ630>635-650-655-670-675-260530- /O.NEW.KMOB.SC.Y.0010.160127T0000Z-160128T1300Z/ NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 325 PM CST MON JAN 25 2016 ...SMALL CRAFT ADVISORY IN EFFECT FROM 6 PM TUESDAY TO 7 AM CST THURSDAY... THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 6 PM TUESDAY TO 7 AM CST THURSDAY. * WINDS...INCREASING TO 20 TO 25 KNOTS TUESDAY NIGHT. * WAVES/SEAS...BUILDING TO AROUND 7 FEET NEAR SHORE...12 FEET WELL OFFSHORE LATE TUESDAY NIGHT THROUGH WEDNESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
10 follow-up statements
540 WHUS74 KMOB 260100 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 700 PM CST MON JAN 25 2016 ...A SMALL CRAFT ADVISORY IS NOW IN AFFECT FOR LATE TUESDAY NIGHT INTO THURSDAY MORNING FOR THE GULF WATERS OF ALABAMA AND THE WESTERN FLORIDA PANHANDLE... .A STRONG NORTHERLY WIND FLOW WILL MOVE OVER THE AREA LATE TUESDAY NIGHT INTO THURSDAY MORNING IN THE WAKE OF A COLD FRONT CROSSING THE AREA. GMZ633>635-260200- /O.CAN.KMOB.SC.Y.0010.160127T0000Z-160128T1300Z/ PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY- 700 PM CST MON JAN 25 2016 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MOBILE HAS CANCELLED THE SMALL CRAFT ADVISORY. THE NORTHERLY WINDS ARE FORECAST TO REMAIN BELOW SMALL CRAFT ADVISORY IN THE WAKE OF THE COLD FRONT. $$ GMZ630>632-650-655-670-675-260900- /O.EXT.KMOB.SC.Y.0010.160127T0900Z-160128T1500Z/ NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 700 PM CST MON JAN 25 2016 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 3 AM WEDNESDAY TO 9 AM CST THURSDAY... * WINDS...NORTH INCREASING TO 20 TO 25 KNOTS LATE TUESDAY NIGHT IN WEDNESDAY. * WAVES/SEAS...BUILDING TO 4 TO 7 FEET NEAR SHORE...AND 7 TO 9 FEET WELL OFFSHORE LATE TUESDAY NIGHT THROUGH WEDNESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
858 WHUS74 KMOB 260331 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 931 PM CST MON JAN 25 2016 ...A SMALL CRAFT ADVISORY REMAINS IN AFFECT FROM LATE TUESDAY NIGHT INTO THURSDAY MORNING FOR THE GULF WATERS OF ALABAMA AND THE WESTERN FLORIDA PANHANDLE... .A STRONG NORTHERLY WIND FLOW WILL MOVE OVER THE AREA LATE TUESDAY NIGHT INTO THURSDAY MORNING IN THE WAKE OF A COLD FRONT CROSSING THE AREA. GMZ630>632-650-655-670-675-261200- /O.CON.KMOB.SC.Y.0010.160127T0900Z-160128T1500Z/ NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 931 PM CST MON JAN 25 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 AM WEDNESDAY TO 9 AM CST THURSDAY... * WINDS...NORTH INCREASING TO 20 TO 25 KNOTS LATE TUESDAY NIGHT IN WEDNESDAY. * WAVES/SEAS...BUILDING TO 4 TO 7 FEET NEAR SHORE...AND 7 TO 9 FEET WELL OFFSHORE LATE TUESDAY NIGHT THROUGH WEDNESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
437 WHUS74 KMOB 261417 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 817 AM CST TUE JAN 26 2016 ...A SMALL CRAFT ADVISORY REMAINS IN AFFECT FROM LATE TUESDAY NIGHT INTO THURSDAY MORNING FOR THE GULF WATERS OF ALABAMA AND THE WESTERN FLORIDA PANHANDLE... .A STRONG NORTHERLY WIND FLOW WILL MOVE OVER THE AREA LATE TUESDAY NIGHT INTO THURSDAY MORNING IN THE WAKE OF A COLD FRONT CROSSING THE AREA. GMZ630>632-650-655-670-675-262230- /O.CON.KMOB.SC.Y.0010.160127T0900Z-160128T1500Z/ NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 817 AM CST TUE JAN 26 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 AM WEDNESDAY TO 9 AM CST THURSDAY... * WINDS...NORTH INCREASING TO 20 TO 25 KNOTS LATE TUESDAY NIGHT IN WEDNESDAY. * WAVES/SEAS...BUILDING TO 4 TO 7 FEET NEAR SHORE...AND 7 TO 9 FEET WELL OFFSHORE LATE TUESDAY NIGHT THROUGH WEDNESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
928 WHUS74 KMOB 261446 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 846 AM CST TUE JAN 26 2016 ...A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM LATE TUESDAY NIGHT INTO THURSDAY MORNING FOR THE GULF WATERS OF ALABAMA AND THE WESTERN FLORIDA PANHANDLE... .A STRONG NORTHERLY WIND FLOW WILL MOVE OVER THE AREA LATE TONIGHT INTO THURSDAY MORNING IN THE WAKE OF A COLD FRONT CROSSING THE AREA. GMZ630>632-650-655-670-675-270015- /O.CON.KMOB.SC.Y.0010.160127T0900Z-160128T1500Z/ NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 846 AM CST TUE JAN 26 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 AM WEDNESDAY TO 9 AM CST THURSDAY... * WINDS...NORTH INCREASING TO 20 TO 25 KNOTS LATE TONIGHT IN WEDNESDAY. * WAVES/SEAS...BUILDING TO 4 TO 7 FEET NEAR SHORE...AND 7 TO 9 FEET WELL OFFSHORE LATE TONIGHT THROUGH WEDNESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
918 WHUS74 KMOB 262144 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 344 PM CST TUE JAN 26 2016 ...A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM TUESDAY NIGHT INTO THURSDAY MORNING FOR THE GULF WATERS OF ALABAMA AND THE WESTERN FLORIDA PANHANDLE... .A STRONG NORTHERLY WIND FLOW WILL DEVELOP OVER THE AREA TONIGHT INTO THURSDAY MORNING IN THE WAKE OF A COLD FRONT THAT MOVE SOUTH OF THE AREA TONIGHT. GMZ650-655-670-675-270530- /O.EXT.KMOB.SC.Y.0010.160127T0000Z-160128T1500Z/ COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 344 PM CST TUE JAN 26 2016 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 AM CST THURSDAY... * WINDS...NORTH INCREASING TO 20 TO 25 KNOTS LATE TONIGHT IN WEDNESDAY. * WAVES/SEAS...BUILDING TO 4 TO 7 FEET NEAR SHORE...AND 7 TO 9 FEET WELL OFFSHORE LATE TONIGHT THROUGH WEDNESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ630>632-270530- /O.CON.KMOB.SC.Y.0010.160127T0900Z-160128T1500Z/ NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- 344 PM CST TUE JAN 26 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 AM WEDNESDAY TO 9 AM CST THURSDAY... * WINDS...NORTH INCREASING TO 20 TO 25 KNOTS LATE TONIGHT IN WEDNESDAY. * WAVES/SEAS...CHOPPY TO ROUGH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
174 WHUS74 KMOB 262309 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 509 PM CST TUE JAN 26 2016 ...SMALL CRAFT ADVISORY IN EFFECT FROM LATE TONIGHT INTO THURSDAY MORNING FOR MOBILE BAY...THE MISSISSIPPI SOUND...AND THE GULF WATERS OF ALABAMA AND THE WESTERN FLORIDA PANHANDLE... .A STRONG NORTHERLY WIND FLOW WILL DEVELOP LATE TONIGHT INTO THURSDAY MORNING IN THE WAKE OF A COLD FRONT MOVING SOUTH ACROSS THE AREA LATE TONIGHT. GMZ650-655-670-675-270715- /O.EXT.KMOB.SC.Y.0010.160127T0900Z-160128T1500Z/ COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 509 PM CST TUE JAN 26 2016 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 3 AM WEDNESDAY TO 9 AM CST THURSDAY... * WINDS...NORTH INCREASING TO 20 TO 25 KNOTS LATE TONIGHT IN WEDNESDAY. * WAVES/SEAS...BUILDING TO 4 TO 6 FEET NEAR SHORE...AND 5 TO 7 FEET WELL OFFSHORE LATE TONIGHT THROUGH WEDNESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ630>632-270715- /O.CON.KMOB.SC.Y.0010.160127T0900Z-160128T1500Z/ NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- 509 PM CST TUE JAN 26 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 AM WEDNESDAY TO 9 AM CST THURSDAY... * WINDS...NORTH INCREASING TO 20 TO 25 KNOTS LATE TONIGHT IN WEDNESDAY. * WAVES/SEAS...CHOPPY TO ROUGH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
694 WHUS74 KMOB 270520 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 1120 PM CST TUE JAN 26 2016 ...SMALL CRAFT ADVISORY IN EFFECT FROM LATE TONIGHT INTO THURSDAY MORNING FOR MOBILE BAY...THE MISSISSIPPI SOUND...AND THE GULF WATERS OF ALABAMA AND THE WESTERN FLORIDA PANHANDLE... .A STRONG NORTHERLY WIND FLOW WILL DEVELOP LATE TONIGHT INTO THURSDAY MORNING IN THE WAKE OF A COLD FRONT MOVING SOUTH ACROSS THE AREA LATE TONIGHT. GMZ630>632-650-655-670-675-271400- /O.CON.KMOB.SC.Y.0010.160127T0900Z-160128T1500Z/ NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 1120 PM CST TUE JAN 26 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 AM WEDNESDAY TO 9 AM CST THURSDAY... * WINDS...NORTH INCREASING TO 20 TO 25 KNOTS LATE TONIGHT IN WEDNESDAY. * WAVES/SEAS...BUILDING TO 4 TO 6 FEET NEAR SHORE...AND 5 TO 7 FEET WELL OFFSHORE LATE TONIGHT THROUGH WEDNESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
225 WHUS74 KMOB 270830 AAA MWWMOB URGENT - MARINE WEATHER MESSAGE...UPDATED NATIONAL WEATHER SERVICE MOBILE AL 230 AM CST WED JAN 27 2016 ...A SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR THE GULF WATERS OF ALABAMA AND NORTHWEST FLORIDA OUT TO 20 NM INCLUDING MOBILE BAY AND THE MISSISSIPPI SOUND UNTIL 6 PM CST THIS EVENING... ...A SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR THE GULF COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA FROM 20 TO 60 NM OUT UNTIL MIDNIGHT CST TONIGHT. .NORTHERLY WINDS AND SEAS WILL BUILD THROUGH LATE THIS AFTERNOON IN THE WAKE OF A COLD FRONT THAT MOVES ACROSS THE MARINE AREA EARLY THIS MORNING. NORTHERLY WINDS AND SEAS WILL BEGIN TO SLOWLY DIMINISH THIS EVENING AND CONTINUE THROUGH THURSDAY NIGHT AS HIGH PRESSURE BUILDS OVER THE NORTH CENTRAL GULF. GMZ630>632-650-655-271800- /O.EXT.KMOB.SC.Y.0010.160127T0830Z-160128T0000Z/ NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- 230 AM CST WED JAN 27 2016 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM CST THIS EVENING... * WINDS...NORTH WINDS INCREASING TO 20 TO 25 KNOTS THROUGH THIS AFTERNOON GRADUALLY DIMINISHING THROUGH THURSDAY NIGHT. * WAVES/SEAS...BUILDING TO 3 TO 5 FEET OUT TO 20 NM. BAY AND INLAND WATERS CHOPPY TO ROUGH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ670-675-271800- /O.EXT.KMOB.SC.Y.0010.160127T0830Z-160128T0600Z/ WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 230 AM CST WED JAN 27 2016 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL MIDNIGHT CST TONIGHT... * WINDS...NORTH WINDS INCREASING TO 20 TO 25 KNOTS THROUGH EARLY THIS EVENING GRADUALLY DIMINISHING THROUGH THURSDAY NIGHT. * WAVES/SEAS...BUILDING 5 TO 7 FEET FROM 20 TO 60 NM OUT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
724 WHUS74 KMOB 271813 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 1213 PM CST WED JAN 27 2016 ...A SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR THE GULF WATERS OF ALABAMA AND NORTHWEST FLORIDA OUT TO 20 NM INCLUDING MOBILE BAY AND THE MISSISSIPPI SOUND UNTIL 6 PM CST THIS EVENING... ...A SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR THE GULF COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA FROM 20 TO 60 NM OUT UNTIL MIDNIGHT CST TONIGHT. .NORTHERLY WINDS AND SEAS WILL BUILD THROUGH LATE THIS AFTERNOON IN THE WAKE OF A COLD FRONT THAT MOVES ACROSS THE MARINE AREA EARLY THIS MORNING. NORTHERLY WINDS AND SEAS WILL BEGIN TO SLOWLY DIMINISH THIS EVENING AND CONTINUE THROUGH THURSDAY NIGHT AS HIGH PRESSURE BUILDS OVER THE NORTH CENTRAL GULF. GMZ630>632-650-655-280000- /O.CON.KMOB.SC.Y.0010.000000T0000Z-160128T0000Z/ NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- 1213 PM CST WED JAN 27 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING... * WINDS...NORTH WINDS INCREASING TO 20 TO 25 KNOTS THROUGH THIS AFTERNOON GRADUALLY DIMINISHING THROUGH THURSDAY NIGHT. * WAVES/SEAS...BUILDING TO 3 TO 5 FEET OUT TO 20 NM. BAY AND INLAND WATERS CHOPPY TO ROUGH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ670-675-280215- /O.CON.KMOB.SC.Y.0010.000000T0000Z-160128T0600Z/ WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 1213 PM CST WED JAN 27 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST TONIGHT... * WINDS...NORTH WINDS INCREASING TO 20 TO 25 KNOTS THROUGH EARLY THIS EVENING GRADUALLY DIMINISHING THROUGH THURSDAY NIGHT. * WAVES/SEAS...BUILDING 5 TO 7 FEET FROM 20 TO 60 NM OUT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
450 WHUS74 KMOB 280010 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 610 PM CST WED JAN 27 2016 ...A SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR THE GULF COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA FROM 20 TO 60 NM OUT UNTIL MIDNIGHT CST TONIGHT. .NORTHERLY WINDS AND SEAS WILL DECREASE THROUGH THE EVENING HOURS AS HIGH PRESSURE BUILDS OVER THE NORTH CENTRAL GULF. GMZ630>632-650-655-280115- /O.EXP.KMOB.SC.Y.0010.000000T0000Z-160128T0000Z/ NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- 610 PM CST WED JAN 27 2016 ...SMALL CRAFT ADVISORY HAS EXPIRED... .WINDS HAVE LOWERED BELOW SMALL CRAFT ADVISORY LEVELS. THEREFORE...THE SMALL CRAFT ADVISORY WAS ALLOWED TO EXPIRE AT 6 PM. $$ GMZ670-675-280600- /O.CON.KMOB.SC.Y.0010.000000T0000Z-160128T0600Z/ WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 610 PM CST WED JAN 27 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST TONIGHT... * WINDS...NORTH WINDS 18 TO 23 KNOTS DIMINISHING TO 15 TO 20 KNOTS BY MIDNIGHT. * WAVES/SEAS...4 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this small craft advisory went out at Jan 25, 11:50 AM CST, 3 hours 35 minutes earlier.
Area forecast discussion, Jan 25, 11:50 AM CST, 3 hours 35 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE MOBILE AL 1150 AM CST MON JAN 25 2016 .DISCUSSION...SEE UPDATED INFORMATION BELOW. && .UPDATE...FORECAST GENERALLY ON TRACK. ANY ADJUSTMENTS WILL BE MINOR ATTM...SO AM LETTING THE CURRENT PACKAGE RIDE. /16 && .AVIATION... 18Z ISSUANCE...ISENTROPIC UPGLIDE STRATUS WILL CONTINUE OVER THE FA THROUGH THE FORECAST. OVERNIGHT...AM EXPECTING CIG/VISBYS DROPS TO UPPER IFR/LOWER MVFR LEVELS AS THE BOUNDARY LAYER COOLS/WINDS EASE. LOCALIZED LFIFR ARE POSSIBLE...THOUGH AM EXPECTING WINDS TO REMAIN HIGH ENOUGH FOR THE LOCALITIES TO BE LIMITED IN SCOPE. /16 && .PREV DISCUSSION... /ISSUED 556 AM CST MON JAN 25 2016/ DISCUSSION...UPDATED FOR LATEST AVIATION DISCUSSION BELOW. AVIATION... 12Z ISSUANCE...VFR CONDITIONS THIS MORNING ARE EXPECTED TO DETERIORATE TO PREDOMINANTLY MVFR CEILINGS BY THIS AFTERNOON AND A MIX OF IFR CEILINGS AND VISIBILITIES TONIGHT. /08 JW PREV DISCUSSION... /ISSUED 439 AM CST MON JAN 25 2016/ NEAR TERM /NOW THROUGH MONDAY NIGHT/...SURFACE HIGH PRESSURE RIDGING INTO THE AREA FROM THE EASTERN SEABOARD HAS KEPT A SHALLOW DOME OF COLDER AIR OVER THE REGION. STRONG RADIATIONAL COOLING UNDER PREDOMINANTLY FAIR SKIES HAS CREATED AREAS OF PATCHY FOG WITH MANY LOCATIONS EXPERIENCING BELOW FREEZING TEMPERATURES THIS MORNING. FOG SHOULD BURN OFF QUICKLY FOLLOWING SUNRISE AND TEMPERATURES ARE EXPECTED TO RISE INTO THE 60S THIS AFTERNOON. CLOUD COVER IS EXPECTED TO INCREASE ACROSS THE AREA TODAY AS A WARM SOUTHWESTERLY WINDFLOW RIDES ABOVE THE COOLER LOW LEVEL AIR. TEMPERATURES TODAY WARM AS THE HIGH PRESSURE ALONG THE EASTERN SEABOARD CONTINUES TO SHIFT EAST AND A SOUTHEASTERLY LOW LEVEL FLOW STRENGTHENS AS AN APPROACHING COLD FRONT TIGHTENS THE GRADIENT. FOR THE MOST PART ANY RAINFALL TODAY SHOULDN'T PRODUCE ANYTHING IN THE BUCKET BUT CAN'T COMPLETELY RULE OUT A ONE OR TWO HUNDREDTHS OF AND INCH SO INTRODUCED A SLIGHT CHANCE THIS AFTERNOON AND EVEN A CHANCE OVER PORTIONS OF SOUTHWEST ALABAMA AND THE WESTERN FLORIDA PANHANDLE TONIGHT. ANY VERTICAL GROWTH OF THE CONVECTION WILL REMAIN STRONGLY CAPPED BY STRONG MID LEVEL SUBSIDENCE INVERSION OVER THE AREA. OVERNIGHT LOWS WILL BE CONSIDERABLY WARMER ONLY FALLING INTO THE UPPER 40S TO MID 50S. /08 SHORT TERM /TUESDAY THROUGH WEDNESDAY NIGHT/...BY 12Z TUE MAIN UPPER TROF TO THE WEST STRETCHING FROM THE GREAT LAKES REGION TO THE NORTHERN TX AND THE SW CONUS IS PROGGED TO SHIFT EAST AND DIG REACHING THE LOWER MS RIVER VALLEY AND NORTH CENTRAL GULF BY 12Z THU. AHEAD OF THIS SYSTEM A SFC COLD FRONT MOVES SOUTH ACROSS THE LOWER MS RIVER VALLEY AND CENTRAL GULF COAST STATES REACHING NORTHERN PARTS OF THE FORECAST AREA BY 06Z WED...REACHING THE COAST BY 12Z WED THEN MOVING WELL OFFSHORE BY LATE WED AFTERNOON. MOST OF THE GUIDANCE ALSO DEPICT A SFC LOW FORMING NEAR AND ALONG AN OCCLUDED FRONT WELL SOUTH OF MOBILE BAY ON WED PROGGED TO THE TRACK EAST TOWARDS NORTHERN FL. WITH THIS PATTERN WILL LIKELY SEE WIDESPREAD RAIN SHOWERS AND ISOLATED THUNDERSTORMS AHEAD AND ALONG THE FRONT FOLLOWED BY A LIGHT TO MODERATE RAIN MOSTLY FROM OVERRUNNING AS THE COLDER AIR CONTINUES TO UNDERCUT THE WARMER MOIST AIR TO THE EAST AND SOUTH. AHEAD OF THE FRONT SOME INSTABILITY IS NOTED DURING THE DAY ON TUE...SFC BASED CAPES AROUND 500 J/KG...MOSTLY OVER LOWER PARTS OF MS SHIFTING SOUTHEAST ACROSS COASTAL AREAS OF AL AND NORTHWEST FL BY LATE TUE AFTERNOON. MARGINAL SHEAR IS ALSO NOTED EARLY TUE AFTERNOON THEN STEADILY INCREASES THROUGH TUE EVENING AHEAD AND ALONG THE SFC COLD FRONT AS IS MOVES MOSTLY SOUTH TOWARDS THE COAST. WITH THIS WE COULD SEE A FEW THUNDERSTORMS BY TUE AFTERNOON CONTINUING THROUGH TUE EVENING WITH THE BETTER CONVECTION MOVING WELL OFFSHORE BY EARLY WED MORNING. THE BEST COVERAGE OF THUNDERSTORMS WILL BE ALONG THE AL AND NWFL COAST POSSIBLY STRETCHING INLAND TO ALONG AND SOUTH OF THE I-10 CORRIDOR THROUGH TUE EVENING. ANY STRONGER THUNDERSTORMS THAT DO DEVELOP WILL LIKELY BE OFFSHORE POSSIBLY SKIRTING THE COAST TUE EVENING. FOR WED AND WED NIGHT WIDESPREAD OVERRUNNING CONTINUES WITH LIGHT TO MODERATE RAIN SLOWLY MOVING OUT TO THE EAST THROUGH SUNRISE THU. AS MENTIONED EARLIER WITH ANTECEDENT SOIL CONDITIONS REMAINING RATHER SATURATED ANY PROLONGED RAINFALL ESPECIALLY OVER AREAS OF POOR DRAINAGE COULD RESULT IN SOME MINOR NUISANCE FLOODING ESPECIALLY IN THE CITIES OF MOBILE AND PENSACOLA. AS FOR TEMPS WILL CONTINUE TO USE A BLEND OF ALL THE MOS GUIDANCE MOSTLY FOR BETTER CONSISTENCY WITH SURROUNDING OFFICES. HIGHS TUE WILL BE SLIGHTLY ABOVE SEASONAL AVERAGES...RANGING FROM THE MID TO UPPER 60S FOR MOST AREAS FOLLOWED BY LOWS IN THE LOWER TO MIDDLE 40S MOSTLY IN THE WAKE OF THE FRONT TUE NIGHT...THEN HIGHS WED RANGING FROM THE MID TO UPPER 40S WELL TO THE NORTH AND THE LOWER TO MIDDLE 50S FURTHER SOUTH AND ALONG THE COAST. LONG TERM /THURSDAY THROUGH SUNDAY/...BY LATE THU MORNING MAIN UPPER TROF AXIS MOVES EAST OF THE FORECAST AREA WITH HIGH PRESSURE BUILDING FROM THE MID LEVELS TO THE SFC...GENERALLY OVER THE NORTHERN AND WESTERN GULF STRETCHING INLAND OVER THE LOWER AND MID MS RIVER VALLEYS. THE RIDGE AXIS SHIFTS EAST OF THE FORECAST AREA BY EARLY SAT LEADING TO A LIGHT ONSHORE FLOW AT THE SFC LATE FRI INTO SAT. SKIES WILL CLEAR FROM WEST TO THE EAST EARLY THU LEADING TO BETTER SUNSHINE ON FRI FOLLOWED BY BY MORE CLOUDS MOVING BACK OVER THE REGION LATE FRI NIGHT INTO SAT. TEMPERATURES WILL BE SLIGHTLY BELOW SEASONAL AVERAGES THU AND THU NIGHT THEN CLOSE TO SEASONAL AVERAGES BOTH FRI AND FRI NIGHT CONTINUING INTO SATURDAY. 32/EE MARINE...HIGH PRESSURE ALONG THE EASTERN SEABOARD CONTINUES TO SHIFT EAST AS A COLD FRONT APPROACHES FROM THE WEST. A STRONG OFFSHORE FLOW AND BUILDING SEAS FOLLOW IN THE WAKE OF THE COLD FRONT TUESDAY NIGHT. A MODERATE TO STRONG OFFSHORE FLOW WILL THEN PERSIST THROUGH THURSDAY NIGHT. HEAVY SHOWERS AND A FEW STRONG THUNDERSTORMS ARE VERY POSSIBLE TUESDAY AND TUESDAY NIGHT. /08 && .MOB WATCHES/WARNINGS/ADVISORIES... AL...NONE. FL...NONE. MS...NONE. GM...NONE. && THIS PRODUCT IS ALSO AVAILABLE ON THE WEB AT: HTTP://WEATHER.GOV/MOB
Hazardous weather outlook, Jan 25, 5:16 AM CST, 10 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOBILE AL 516 AM CST MON JAN 25 2016 ALZ051>060-261>266-FLZ201>206-MSZ067-075-076-078-079-261130- CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW- ESCAMBIA-COVINGTON-MOBILE INLAND-BALDWIN INLAND-MOBILE CENTRAL- BALDWIN CENTRAL-MOBILE COASTAL-BALDWIN COASTAL-ESCAMBIA INLAND- ESCAMBIA COASTAL-SANTA ROSA INLAND-SANTA ROSA COASTAL- OKALOOSA INLAND-OKALOOSA COASTAL-WAYNE-PERRY-GREENE-STONE-GEORGE- 516 AM CST MON JAN 25 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ALABAMA...SOUTHWEST ALABAMA...NORTHWEST FLORIDA AND SOUTHEAST MISSISSIPPI. .DAY ONE...TODAY AND TONIGHT A MODERATE RISK OF RIP CURRENTS IS EXPECTED ALONG THE ALABAMA AND WESTERN FLORIDA PANHANDLE GULF COAST BEACHES. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY A MODERATE RISK OF RIP CURRENTS IS EXPECTED TUESDAY AND TUESDAY NIGHT. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF SKYWARN SEVERE STORM SPOTTER NETWORKS IS NOT EXPECTED THROUGH SATURDAY. GMZ630>635-650-655-670-675-261130- NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 516 AM CST MON JAN 25 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY A FEW STRONG THUNDERSTORMS ARE POSSIBLE TUESDAY AND TUESDAY NIGHT. A STRONG OFFSHORE FLOW WITH BUILDING SEAS WILL FOLLOW IN THE WAKE OF A COLD FRONT TUESDAY NIGHT CREATING HAZARDOUS CONDITIONS FOR SMALL CRAFT THROUGH THURSDAY.
Nearby
Small Craft Advisories in Alabama, 2016Every small craft advisory in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.